Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
peaches3450

Breakout during Accutane Break?

Recommended Posts

I am on week 8 of Accutane and my 3rd appointment is approaching in about a week and a half. My dermatologist was unable to schedule my next appt for exactly 30 days from the last one, so I will end up going about 5 days without Accutane. He says I won't experience a breakout from this and that your body can go about 10 days without the drug without it making a difference in your overall results. So my question is:

1. will my progress backslide during or after this 5-day break?

2. will my overall treatment be affected by the break?

Any insight is appreciated :)

Link to comment
Share on other sites

I have been through Accutane twice, and both times I have cleared up wonderfully (the only reason my acne came back on my first round is because I stopped early because of behavioral changes). I am just now finishing my second treatment, and hopefully my last.

I went without tane for a week because of the same situation. I broke out a little.

1. maybe, it's different for everyone

2. no, don't worry about every little thing. I know it seems hard to think like that right now when you still probably have breakouts and actives, but it will clear up for you. Accutane doesn't work in the sense that it progressively builds up each dosage you take. So don't think that if you miss a day, you'll get sent back to square one. But make sure to always have pills ready for every night.

Edited by Jonima
Link to comment
Share on other sites

I just took a one week break from accutane and did not have a break out. I'm a little further along in my course (this is month 4) so maybe that has something to do with it. You should be okay. Good luck!

Link to comment
Share on other sites

If you still have pills left until your next appointment, try taking one every other day if you don't have enough for everyday. Just to create a bridge between doses. I took a break for about 10 days or so because of a bike accident, and my acne did come back a little. Just keep taking pills periodically until you get more.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×